Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

BEWARE! Re: Jan--

Posted by nancy on July 22, 1999, at 21:23:39

In reply to Jan--, posted by Leonora on July 4, 1999, at 14:07:05

JAN!!! Please carefully consider that many of us, treatment resistive folks, will become resistant to the therapeutic effects of a med after we've stopped taking it, and then, try to restart. IF IT WORKS DON'T FIX IT...just tweek it a little, maybe.

In 6 months, your side-effects MAY disappear. Others have found improvement by adding Wellbutrin into the mix. ASK YOUR fact, ASK SEVERAL DOCS. But, PLEASE, don't paint yourself into a corner by giving up the potentially ONLY AD that may keep you alive.

My two cents worth... :)

> >
> > Jan,
> If you decide you are fed up with side effects of effexor, I'd definitely give the 5htp a shot. I take way less than JohnL. I take 60 mgs. I have not added any St. John's yet but am prepared to do so if my mood wanes. Hope all goes well for you and keep us posted. BTW--I go for the overlap approach in weaning off prescription AD's and on to supplements.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:nancy thread:8038